RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 3(45), Number 1, Pages 179–185 (Mi msb5660)  

This article is cited in 2 scientific papers (total in 2 papers)

Sylowsche Untergruppen von unendlichen Gruppen

A. P. Dietzmann, A. Kurosch, A. I. Uzkow


Full text: PDF file (690 kB)

Bibliographic databases:
Received: 25.04.1937
Language:

Citation: A. P. Dietzmann, A. Kurosch, A. I. Uzkow, “Sylowsche Untergruppen von unendlichen Gruppen”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938), 179–185

Citation in format AMSBIB
\Bibitem{DieKurUzk38}
\by A.~P.~Dietzmann, A.~Kurosch, A.~I.~Uzkow
\paper Sylowsche Untergruppen von unendlichen Gruppen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 3(45)
\issue 1
\pages 179--185
\mathnet{http://mi.mathnet.ru/msb5660}
\zmath{https://zbmath.org/?q=an:0018.39203|64.0060.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5660
  • http://mi.mathnet.ru/eng/msb/v45/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Mikaelyan, “On a converse of Sylow's theorem on the conjugacy of maximal $p$-subgroups of finite groups”, Russian Math. Surveys, 36:6 (1981), 191–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. S. Mikaelyan, “On Sylow regular classes of groups”, Math. USSR-Sb., 47:2 (1984), 345–352  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:692
    Full text:121

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019